# SDR DALA2024050604942

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 88,259 hours, 11,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 LT SIDE EMERGENCY ROW EXIT SIGN BROKEN. CORRECTIVE ACTION: R/R EMERGENCY ROW EXIT SIGN PER A330 AMM 33-51. (4760690)
